# SDR DALA2024100209642

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 20712
- Condition: Corroded
- Location: L1 Door
- Part time: 40,884 hours, 18,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 L1 PASSENGER DOOR SNUBBER CORRODED ON THE SHAFT. CORRECTIVE ACTION: -SUMMARY OF NRC:00598- REMOVED AND REPLACED L1 PASSENGER DOOR SNUBBER IAW B757 AMM 52-11-10. (0586487)
